# SDR SIMA20120228007

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 21,558 hours, 18,893 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 14568000434
- Part serial: 754
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3417 CREW RECEIVED FLAP FAIL MESSAGE TRANSFERED TO NRWC 847-DFW-00492.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT INBOARD FLAP IAW AMM 27-50-00.  OPERATIONAL CHECKS GOOD.  THE AIRCRAFT RETURN TO SERVICE.
